| Model Number |
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the rotator cuff surgery, the implant became dislodged from the bone after it had been inserted.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (swivelock anchor).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.